We need just a little extra information

    As a VIPPS accredited pharmacy licensed and/or authorized in all 50 states, pharmacy regulation requires us to ask for your shipping zip code.

    Bayer Regular Strength Aspirin Regimen Caplets 325 mg 100ct

    Bayer Regular Strength Aspirin Regimen Caplets 325 mg 100ct

    Product ID: A10126085

    Price: Select Quantity Below

    In Stock
    - Select Quantity -
    1 
    $11.06
    Select
    2 
    $21.12
    Select
    3 
    $31.18
    Select
    Custom Quantity
    Select
    Add To My Cart

    Product Summary

    • Helps prevent another heart attack or clot-related (ischemic) stroke when taken as directed by your doctor
    • Aspirin is not appropriate for everyone, so be sure to talk to your doctor before you begin an aspirin regimen
    • Has an enteric delayed safety coating to provide added stomach protection

    Description

    Aspirin Regimen Bayer 325mg is intended for the temporary relief of minor aches and pains as recommended by your doctor. Because of its delayed action, this product will not provide fast relief of headaches or other symptoms needing immediate relief. Ask your doctor about other uses for Bayer Safety Coated 325mg Aspirin.

    Directions

    Adults and children 12 years and over: take 1 or 2 caplets every 4 hours not to exceed 12 caplets in 24 hours unless directed by a doctor Children under 12 years: consult a doctor


    Ingredients

    Aspirin 325 mg (NSAID)* (Pain reliever) *nonsteroidal anti-inflammatory drug, carnauba wax, corn starch, D&C yellow #IO aluminum lake, FD&C yellow #6 aluminum lake, ferric oxide, hypromellose, methacrylic acid and ethyl acrylate copolymer, polysorbate 80, potassium hydroxide, powdered cellulose, propylene glycol, shellac, sodium lauryl sulfate, talc, titanium dioxide, triacetin, triethvl citrate

    WARNINGS

    This product contains an nsaid, which may cause severe stomach bleeding. The chance is higher if you: Are age 60 or older. Have had stomach ulcers or bleeding problems. Take a blood thinning (anticoagulant) or steroid drug. Take other drugs containing prescription or nonprescription NSAIDs (aspirin, ibuprofen, naproxen, or others). Have 3 or more alcoholic drinks every day while using this product. Take more or for a longer time than directed.;Children And teenagers who have or are recovering from chicken pox or flu-like symptoms should not use this product. When using this product, if changes in behavior with nausea And vomiting occur, consult a doctor because these symptoms could be an early sign of Reye's syndrome, a rare but serious illness.;Aspirin may cause a severe allergic reaction which may include: Hives, facial swelling, asthma (wheezing), shock.;Do not use this product if printed safety seal bearing "Bayer HealthCare" under cap is torn or missing. Aspirin is not appropriate for everyone, so be sure to talk to your doctor before you begin an aspirin regimen.



    Healthcare savings, delivered

    VIPPS Accredited & Certified

    HealthWarehouse.com is a VIPPS accredited pharmacy based in Florence, Kentucky. We're licensed and/or authorized to sell prescriptions in all 50 states and the District of Columbia and have become America’s Trusted Online Pharmacy since 2008. For more information about how we’re revolutionizing pharmacy, one prescription at a time, click here.

    VIPPS